# SDR CA090525005

- Difficulty date: May 13, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Diamon DA 40
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: DA431446003
- Condition: Defective
- Location: Alternator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) WEST COAST REPORTED THAT AN ALTERNATOR FAIL CONDITION WAS REPORTED AND THE VOLTAGE REGULATOR WAS REPLACED. 7-10 DAYS LATER THAT PROBLEM RE-OCCURRED. TROUBLESHOOTING REVEALED THAT THE ALTERNATOR AND REGULATOR WERE FAULTY. REGULATOR WAS REMOVED AND CHECKED FOUND TO BE SERVICEABLE. INSTALLED NEW REGULATOR AND ALTERNATOR. REMOVED INSTRUMENT PANEL TO ACCESS CIRCUIT BREAKERS AND WILL CHECKING JUMPER WIRE FOUND IT TO BE VERY HOT.   REMOVED JUMPER TO INVESTIGATE AND THAT THE LUG TERMINALS HAD NOT BEEN CRIMPED AND WERE LOOSE.
